Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Purple, swollen feet, skin peeling, body pain. History of pelvis fracture. Treatment?

My grandmother has very purple and swollen feet . Since she fractured her pelvis last year she does not move around alot but her feet have gotten worse over the last couple of days. She can not even get shoes on and now her skin is starting to peel off. I am trying to get her to go to the doctor but she says she does not feel good and aches all over so she just wants to lay in bed. Should I be taking her to the ER as I am worried about heart issues. Also her legs are swollen but not purple like her feet.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello brigitte,

Thanks for posting your query

Your grandmother had purple and swollen feet & it got worse over last couple of days.

It may be due to local or systemic cause like cardiovascular, renal, thyroid etc.

So you have to visit a doctor for exam. of swelling whether pitting or nonpitting & exam of other system & inv as riquired.

Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor